MathSciNet Relay Station
MathSciNet bibliographic data
MR2666309 42B25
Erdoğan, M. Burak; Oberlin, Richard Estimates for the $X$-ray transform restricted to 2-manifolds. Rev. Mat. Iberoam. 26 (2010), no. 1, 91–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement